# SDR 20000920SH010

- Difficulty date: May 12, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N5633V
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780349
- Engine: Lyc IO540K1G5D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Fractured
- Location: Nr 2 Cylinder
- Part time: 649 hours
- Component: Cylinder, Lyc
- Component part number: 05K21112
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE BEGAN TO RUN ROUGH.  PILOT POWERED BACK AND MADE PRECAUTIONARY LANDING.  INSPECTION REVEALED FAILURE OF THE VALVE STEM ON NR 2 CYLINDER INTAKE VALVE.  THE FRACTURE IS LOCATED APPROXIMATELY .6250 INCH FROM THE TOP OF THE VALVE STEM NEAR THE VALVE KEEPERS.  SOME WEAR WAS DETECTED AT THE VALVE GUIDE.  (X)
